Skip to main content

Les ideaux premiers invariants de Oq(Mm,p(C))

Launois, Stephane (2004) Les ideaux premiers invariants de Oq(Mm,p(C)). Journal of Algebra, 272 (1). pp. 191-246. ISSN 0021-8693. (doi:10.1016/j.jalgebra.2003.05.005) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:7403)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1016/j.jalgebra.2003.05.005

Abstract

For q generic we give a positive answer to a conjecture of Goodearl and Lenagan: the -invariant prime ideals of are generated by quantum minors.

Item Type: Article
DOI/Identification number: 10.1016/j.jalgebra.2003.05.005
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Sciences > School of Mathematics Statistics and Actuarial Science
Depositing User: Stephane Launois
Date Deposited: 24 Sep 2008 16:45 UTC
Last Modified: 06 May 2020 03:01 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/7403 (The current URI for this page, for reference purposes)
Launois, Stephane: https://orcid.org/0000-0001-7252-8515
  • Depositors only (login required):